Research

The global structure of a spatial model of infectious disease


Reference:

Beardmore, I. and Beardmore, R., 2003. The global structure of a spatial model of infectious disease. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 459 (2034), pp. 1427-1448.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1098/rspa.2002.1080

Details

Item Type Articles
CreatorsBeardmore, I.and Beardmore, R.
DOI10.1098/rspa.2002.1080
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7358

Export

Actions (login required)

View Item